MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM SEMI CONSTRAINED Eplus

Encore Medical L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM SEMI CONSTRAINED Eplus
Catalog Number 509-03-036
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to discomfort.
 
Additional Manufacturer Narrative
The agent reported, there wasn't really a product problem other than the patient has discomfort and swelling from the initial surgery, about 7 months prior.Age 57 gender male.Complaint has been evaluated and is similar to report number 1644408-2023-00317; 509-03-432, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 36MM SEMI CONSTRAINED Eplus
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50766717
Report Number1644408-2026-01923
Device Sequence Number9668427
Product Code KWS
UDI-Device Identifier00190446257608
UDI-Public00190446257608
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-03-036
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 Lot. Unknown
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale